Colorado, 2014

High Wind in Colorado, February 15, 2014

February 15, 2014 · NWS PUB · 10 events in 10 counties and zones

A strong upper level jet stream brought high winds across the eastern mountains and adjacent terrain. to over 60 mph in adjacent lower terrain of the I-25 corridor.

Where it happened

Every event with a place to put it; 10 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
10

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PUB wrote it up.

A strong upper level jet stream brought high winds across the eastern mountains and adjacent terrain. Winds gusted over 75 mph across northwest El Paso County at the Air Force Academy and higher terrain...to over 60 mph in adjacent lower terrain of the I-25 corridor.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before the first event at Feb 14, 10:30 PM MST, 3 hours 30 minutes earlier.

Area forecast discussion, Feb 14, 10:30 PM MST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1030 PM MST FRI FEB 14 2014

.UPDATE...
ISSUED AT 923 PM MST FRI FEB 14 2014

LATEST MODEL DATA CONTINUES TO POINT TO INCREASING WESTERLY WINDS
OVER AND NEAR THE HIGHER TERRAIN THROUGH THE OVERNIGHT. LATEST
SOUNDINGS AND MODEL CROSS SECTIONS DO INDICATE A MTN TOP INVERSION
SETTING UP THOUGH DO NOT INDICATE A CLASSIC STRONG DOWNSLOPE MTN
WAVE WITH TOO MUCH FORWARD SHEAR AS WINDS ALOFT CONTINUE TO
INCREASE. WITH THAT SAID...H7 WINDS OF 45-55KTS WILL SUPPORT SOME
GUSTS TO AROUND 60 MPH ACROSS THE LOWER EASTERN SLOPES OF THE
EASTERN MTNS...ESPECIALLY THE RAMPART RANGE...THROUGH THE EARLY
MORNING HOURS...THOUGH DOES NOT LOOK WIDESPREAD ENOUGH TO GO WITH
A HIGH WIND WARNING AT THIS TIME.

UPDATE ISSUED AT 620 PM MST FRI FEB 14 2014

UPDATED TO BRING IN LATEST OBSERVATIONS. STILL CONCERNED ABOUT
STRONG WIND POTENTIAL OVER AND NEAR THE MOUNTAINS...ESPECIALLY
ACROSS THE PIKES PEAK REGION. ALSO...HRRR STILL BRINGS IN STRATUS
ACROSS THE PIKES PEAK REGION THIS EVENING...THOUGH WITH INCREASING
WESTERLY FLOW ALOFT...NOT SURE WILL SEE IFR CONDITIONS AT COS. WILL
CONTINUE TO MONITOR OBSERVATIONS AND NEWEST MODEL DATA THROUGH THE
EVENING.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 321 PM MST FRI FEB 14 2014

MAIN CONCERNS ARE THE WINDS MAINLY OVR AND NR THE MTS...BLOWING SNOW
IN THE CENTRAL MTS AND HIGH TEMPS OVR THE ERN PLAINS ON SAT.
MODERATE WEST TO NW WINDS ALOFT WILL BE FOUND OVR THE AREA TONIGHT
AND SAT.  OVR AND NR THE ERN MTNS TONIGHT THE H7 WINDS ARE EXPECTED
TO BE 50-60 KTS.  CROSS-SECTIONS OVR THE AREA DO NOT SHOW FAVORABLE
CONDITIONS FOR A MTN WAVE...BUT WITH SUCH STRONG WINDS ALOFT THERE
WILL STILL BE STRONG WINDS OVR THE MTNS AND ALONG AND NR THE ERN
SLOPES OF THE ERN MTS...BUT NOT STRONG ENOUGH FOR A WIND HIGHLIGHT.
THE POTENTIAL FOR SOME STRONG WINDS WL CONTINUE THRU THE MORNING
HOURS ON SAT...BUT BY AFTERNOON THE WINDS ALOFT DECREASE. THERE WL
CONTINUE TO BE SOME MSTR STREAMING INTO THE CENTRAL MTNS TONIGHT AND
SAT MORNING.

WL  KEEP SOME HIGH POPS OVR THE CENTRAL MTS THRU THE NIGHT...
DECREASING THEM IN THE MORNING.  ADDITIONAL SNOW ACCUMULATIONS DO
NOT LOOK SIGNIFICANT...MAYBE 2-5 INCHES OVR THE HIGHER ELEVATIONS OF
LAKE COUNTY AND WRN CHAFFEE COUNTY.  THE MAIN CONCERN IN THESE AREAS
WILL BE THE POTENTIAL FOR SIGNIFICANT BLOWING SNOW AT THE HIGHEST
ELEVATIONS.  WILL ISSUE A SNOW AND BLOWING SNOW ADVISORY FOR ZONES
58 AND 60 FOR TONIGHT AND EARLY SATURDAY.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 321 PM MST FRI FEB 14 2014

A TRANSIENT UPPER RIDGE WILL BE OVER THE CWA SATURDAY NIGHT INTO
EARLY SUNDAY BEFORE A SERIES OF UPPER LEVEL SHORTWAVES IMPACTS THE
REGION SUNDAY AND SUNDAY NIGHT. THE FIRST AND WEAKER WAVE BRINGS
SOME SNOW TO THE CENTRAL MOUNTAINS SUNDAY BEFORE THE NEXT SHORTWAVE
MOVES THROUGH SOUTHERN WY/NORTHERN CO SUNDAY NIGHT. COULD SEE A
QUICK COUPLE OF INCHES IN THE CENTRAL MOUNTAINS BEFORE THIS WAVE
MOVES OUT. THIS STRONGER SHORTWAVE DRIVES A COLD FRONT THROUGH THE
SOUTHEAST PLAINS SUNDAY NIGHT LEAVING TEMPERATURES ABOUT 10 DEGREES
COOLER MONDAY. NO PRECIPITATION EXPECTED HOWEVER AS LITTLE IN THE
WAY OF MOISTURE TO WORK WITH. ANOTHER CONCERN WILL BE THE WINDS OVER
THE EASTERN MOUNTAINS AND WIND PRONE LOCATIONS IN THE LEE OF THE
MOUNTAINS SUNDAY NIGHT. COULD SEE SOME SIGNIFICANT GUSTS AND AREAS
OF BLOWING SNOW.

PROGRESSIVE ZONAL FLOW SETS UP MONDAY AND CONTINUES THROUGH
WEDNESDAY. TEMPERATURES WILL BE MILD WITH HIGHS IN THE 50S AND 60S
ON THE PLAINS WITH 30S AND 40S IN THE MOUNTAINS AND HIGH VALLEYS.
THE ENERGY STAYS WELL NORTH OF THE CWA DURING THIS PERIOD...SO NOT
EXPECTING PRECIPITATION.

THE NEXT TROF SETS UP OVER THE PACIFIC NORTHWEST THURSDAY AND
FRIDAY. THIS NEXT TROUGH COULD BRING THE NEXT ROUND OF SNOW TO THE
MOUNTAINS AND COOLER TEMPERATURES TO THE PLAINS. HAVE INTRODUCED
SOME LOW POPS TO THE MOUNTAINS AND PALMER DIVIDE FOR FRIDAY. STILL
SOME UNCERTAINTY TO THE TIMING OF THIS TROUGH AND EXACTLY HOW FAR
SOUTH IT WILL SET UP. STARK

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1030 PM MST FRI FEB 14 2014

PASSING HIGH CLOUDS AND INCREASING DOWNSLOPE FLOW ALOFT LOOKS TO
KEEP STRATUS FROM DEVELOPING AT COS AND PUB WITH VFR CONDITIONS
EXPECTED THROUGH THE PERIOD AT ALL TAF SITES. WILL SEE WEST WINDS
INCREASING ACROSS THE HIGHER TERRAIN THROUGH THE OVERNIGHT HOURS
WITH SOME STRONG GUSTS OF 40-50 KTS EXPECTED ACROSS THE LOWER
EASTERN SLOPES ALONG AND WEST OF THE I-25 CORRIDOR...STRONGEST
CLOSEST TO THE MTS. A WEAK COLD FRONT WILL BACK ACROSS THE EASTERN
PLAINS THROUGH THE AFTERNOON...WITH WINDS BECOMING UPSLOPE AT COS
AND PUB AFT 20Z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 9 AM MST SATURDAY FOR COZ058-060.

&&

UPDATE...MW
SHORT TERM...28
LONG TERM...STARK
AVIATION...MW
Hazardous weather outlook, Feb 14, 3:28 PM MST, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
328 PM MST FRI FEB 14 2014

COZ058>089-093>099-152230-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
328 PM MST FRI FEB 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LIGHT SNOW AND STRONG WINDS WILL CONTINUE ACROSS THE CENTRAL
MOUNTAINS THROUGH TONIGHT WHERE AN ADDITIONAL 2 TO 5 INCHES WILL BE
POSSIBLE. MOUNTAIN TOP WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH
WILL CAUSE SIGNIFICANT AREAS OF BLOWING AND DRIFTING SNOW...MAINLY ABOVE TREE
LINE.

WEST TO NORTHWEST WINDS WILL INCREASE ACROSS THE HIGHER ELEVATIONS
TONIGHT WITH GUSTS OF 60 TO 70 MPH ACROSS THE HIGHER
ELEVATIONS...AND LOCALIZED GUSTS TO 50 TO 60 MPH POSSIBLE ACROSS
THE LOWER EASTERN SLOPES TOWARDS MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LIGHT SNOW WILL CONTINUE IN THE CENTRAL MOUNTAINS SATURDAY MORNING
BEFORE DISSIPATING SATURDAY AFTERNOON. ADDITIONAL SNOW AMOUNTS WILL
GENERALLY BE AN INCH OR LESS. GUSTY WINDS ARE POSSIBLE IN AND NEAR
THE MOUNTAINS SATURDAY MORNING. GUSTS TO AROUND 65 MPH ARE POSSIBLE
IN THE MOUNTAINS WITH GUSTS TO AROUND 50 MPH WEST OF INTERSTATE 25.
THE GUSTY WINDS COULD LEAD TO AREAS OF BLOWING SNOW AND REDUCED
VISIBILITY IN THE MOUNTAINS.

ANOTHER DISTURBANCE WILL BRING SNOW TO CENTRAL MOUNTAINS AND THE
CONTINENTAL DIVIDE SUNDAY. SNOWFALL AMOUNTS OF 3 TO 5 INCHES ARE
POSSIBLE IN THE HIGHEST ELEVATIONS. STRONG WESTERLY WINDS ARE
EXPECTED SUNDAY AFTERNOON THROUGH EARLY MONDAY IN THE MOUNTAINS AND
WIND PRONE AREAS. GUSTS TO AROUND 65 MPH ARE POSSIBLE IN THE
MOUNTAINS WITH GUSTS TO AROUND 50 MPH WEST OF INTERSTATE 25. THE
WINDS COULD CAUSE AREAS OF BLOWING SNOW AND REDUCED VISIBILITY IN
THE MOUNTAINS.

LIGHT TO MODERATE SNOW WILL ONCE AGAIN BE LIKELY ACROSS THE CENTRAL
MOUNTAINS WEDNESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE LIKELY OVER THE SAWATCH AND MOSQUITO RANGES...AND WILL BE
POSSIBLE OVER AND NEAR THE EASTERN MOUNTAINS TONIGHT.

28/40

In the hours before

Special weather statement, Feb 14, 11:44 PM MST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1144 PM MST FRI FEB 14 2014

COZ072>088-151100-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
INCLUDING THE CITIES OF...LA VETA PASS...PONCHA PASS...
BLANCA PEAK...CUCHARA...STONEWALL...WESTON...SPANISH PEAKS...
COALDALE...COTOPAXI...HILLSIDE...HOWARD...SWISSVALE...
TEXAS CREEK...SILVER CLIFF...WESTCLIFFE...RYE...GREENHORN MTN...
WOODLAND PARK...PIKES PEAK...CANON CITY...PENROSE...
BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...
WALSENBURG...TRINIDAD
1144 PM MST FRI FEB 14 2014

WESTERLY WINDS ARE EXPECTED TO INCREASE OVER AND NEAR THE EASTERN
MOUNTAINS THROUGH THE OVERNIGHT HOURS...WITH STRONG GUSTS BETWEEN
50 AND 65 MPH DEVELOPING THROUGH EARLY SATURDAY MORNING. THE
STRONGEST WINDS ARE EXPECTED TO BE ACROSS THE LOWER SLOPES OF THE
RAMPART RANGE OF EASTERN TELLER AND WESTERN EL PASO COUNTY. THESE
STRONG WINDS WILL GRADUALLY DIMINISH THROUGH LATE SATURDAY MORNING.
Local storm report, Feb 15, 1:58 AM MST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
158 AM MST SAT FEB 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 AM     NON-TSTM WND GST 2 S PETERSON AFB        38.81N 104.70W
02/15/2014  M58 MPH          EL PASO            CO   ASOS

&&

KAM

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

10 high wind. Local standard time, as filed.

High Wind, Teller County / Rampart Range Above 7500 Ft / Pikes Peak Between 7500 & 11000 Ft

When
February 15, 2:00 AM MST to 11:00 AM MST
Where
Teller County / Rampart Range Above 7500 Ft / Pikes Peak Between 7500 & 11000 Ft forecast zone
Measured
65 kt (75 mph) estimated gust
Reported by
Other Federal Agency
Coordinates
38.729, -105.043 (the zone’s center; the record gives no point)

High Wind, Pikes Peak Above 11000 Ft

When
February 15, 2:00 AM MST to 11:00 AM MST
Where
Pikes Peak Above 11000 Ft forecast zone
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
38.857, -104.844 (the zone’s center; the record gives no point)

High Wind, Northern El Paso County / Monument Ridge / Rampart Range Below 7500 Ft

When
February 15, 2:00 AM MST to 11:00 AM MST
Where
Northern El Paso County / Monument Ridge / Rampart Range Below 7500 Ft forecast zone
Measured
67 kt (77 mph) measured gust
Reported by
Mesonet
Coordinates
38.832, -104.526 (the zone’s center; the record gives no point)

High Wind, Colorado Springs Vicinity / Southern El Paso County / Rampart Range Below 7500 Ft

When
February 15, 2:00 AM MST to 11:00 AM MST
Where
Colorado Springs Vicinity / Southern El Paso County / Rampart Range Below 7500 Ft forecast zone
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
38.832, -104.526 (the zone’s center; the record gives no point)

High Wind, Northern Sangre de Cristo Mountains Between 8500 & 11000 Ft

When
February 15, 4:00 AM MST to 11:00 AM MST
Where
Northern Sangre de Cristo Mountains Between 8500 & 11000 Ft forecast zone
Measured
65 kt (75 mph) estimated gust
Reported by
Other Federal Agency
Coordinates
37.992, -105.637 (the zone’s center; the record gives no point)

High Wind, Northern Sangre de Cristo Mountains Above 11000 Ft

When
February 15, 4:00 AM MST to 11:00 AM MST
Where
Northern Sangre de Cristo Mountains Above 11000 Ft forecast zone
Measured
65 kt (75 mph) estimated gust
Reported by
Other Federal Agency
Coordinates
37.867, -105.544 (the zone’s center; the record gives no point)

High Wind, Southern Sangre de Cristo Mountains Above 11000 Ft

When
February 15, 4:00 AM MST to 11:00 AM MST
Where
Southern Sangre de Cristo Mountains Above 11000 Ft forecast zone
Measured
65 kt (75 mph) estimated gust
Reported by
Other Federal Agency
Coordinates
37.426, -104.809 (the zone’s center; the record gives no point)

High Wind, Wet Mountains Between 8500 and 10000 Ft

When
February 15, 4:00 AM MST to 11:00 AM MST
Where
Wet Mountains Between 8500 and 10000 Ft forecast zone
Measured
56 kt (64 mph) measured gust
Reported by
Department of Highways
Coordinates
38.110, -105.070 (the zone’s center; the record gives no point)

High Wind, Wet Mountains Above 10000 Ft

When
February 15, 4:00 AM MST to 11:00 AM MST
Where
Wet Mountains Above 10000 Ft forecast zone
Measured
65 kt (75 mph) estimated gust
Reported by
Other Federal Agency
Coordinates
37.989, -104.947 (the zone’s center; the record gives no point)

High Wind, Walsenburg Vicinity / Upper Huerfano River Basin Below 7500 Ft

When
February 15, 4:00 AM MST to 11:00 AM MST
Where
Walsenburg Vicinity / Upper Huerfano River Basin Below 7500 Ft forecast zone
Measured
56 kt (64 mph) estimated gust
Reported by
Department of Highways
Coordinates
37.685, -104.961 (the zone’s center; the record gives no point)

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2014Every state in 2014This day in weather historyWarnings in Colorado, February 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 503461, 503462, 503463, 503464, 503454, 503455, 503456, 503459, 503460, 503465.